# SDR SWAA2022112261948

- Difficulty date: October 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 834DZ IS CRACKED.  NEW FLOOR PANEL INSTALLED IAW CARD TTG8Q00EWPU2.
